Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22801, 4 pages

DOI:10.4236/apm.2012.25047

 

On Certain Properties of Trigonometrically ρ-Convex Functions

 

Mohamed Sabri Salem Ali

 

Department of Mathematics, Faculty of Basic Education, PAAET, Shamiya, Kuwait

 

Copyright © 2012 Mohamed Sabri Salem Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Salem Ali, "On Certain Properties of Trigonometrically ρ-Convex Functions," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 337-340. doi: 10.4236/apm.2012.25047.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.